# SDR AWXA200600560

- Difficulty date: March 3, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N309AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24711
- Aircraft time: 50,152 hours, 33,688 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 654694831
- Condition: Cracked
- Location: Bs 967
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C16 CHECK DISCOVERED CRACK IN FRAME ATTACH SHEAR TIE, .375 INCHES, OVER L2 DOOR CUTOUT AT BS 967 BETWEEN STR 6L AND 7L.  MAINTENANCE REMOVED CRACKED SHEAR TIE AND INSTALLED FABRICATED SHEAR TIE ABOVE L2 DOOR CUTOUT AT BS 967 BETWEEN STR 6L AND 7L IAW BOEING 737-300 SRM 51-40-02-0G FIGS. 3, 8 AND DWG 65-46948.
